# SDR YENA2024020500223

- Difficulty date: February 2, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N793JB
- Make and model: Airbus A320-232
- Aircraft serial: 04647
- Aircraft time: 47,934 hours, 16,817 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#363,BOS-UVF. ' LEVEL 1 TRANSIENT ODOR REPORTED BY AFT FA'S DURING DESCENT; COMPLIED WITH INFO NOTICE 2017 - T015 SECTION A ISOLATION FAULT TYPE 101 (A) 1X PCD TSM 05 -50 -00 -810 -085B -055D. A/C OK FOR SERVICE.'
